# SDR UIEA201000178

- Difficulty date: September 2, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 39,712 hours, 6,914 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2400 · Electrical Power System
- Part: Conduit
- Condition: Damaged
- Location: Lt Wing Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEXIBLE ELECTRICAL CONDUIT AT THE LT WING GEAR DAMAGED.  "PERFORMED A TIME LIMITED REPAIR IAW THE SWPM 20-10-91".
